# SDR SWAA083281

- Difficulty date: June 14, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 39,760 hours, 32,568 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part serial: 18623
- Condition: Corroded
- Location: Crossfeed Valve
- Component: Crossfeed Valve
- Component part number: 7086005
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

INFLIGHT SHUTDOWN/DECLARED EMERGENCY/DIVERSION.  NR 1 ENGINE FAILED AT FL 350, EGT FLUCTUATED.  RESTARTED ENGINE AT FL 200.  INSPECTED ENGINE FOUND CORRODED CONNECTOR ON CROSSFEED VALVE.  REMOVED AND REPLACED VALVE PER MM.
